# SDR GTIA2017012301756

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 39,001 hours, 18,455 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: G1R12477
- Condition: Defective
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 SEATS DEF O2 MASKS DEPLOYED ON LANDING. R&R EMERGENCY OXYGEN CONTAINER ON ROW 7DEF IAW AMM 35-21-41. DROP CHECK OK IAW MAM 35-23-00. THIS CLEARS DMI 2123608-1. MOC NOTIFIED PLACARD REMOVED
